# SDR HAEA00114

- Difficulty date: September 22, 2003
- Submitted: June 21, 2004
- Operation: Air carrier
- Aircraft: N285TW
- Make and model: Amd FALCONE
- Aircraft serial: 285
- Aircraft time: 20,139 hours, 15,225 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Condition: Leaking
- Location: Cabin Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

PILOT REPORTED SEMI- RAPID DECOMPRESSION AT FL290 SIMULTANEOUSLY WITH DOOR LIGHT, AFTER RAPID DESCENT WAS INITIATED TO 10,000FT, AFTER APPROX 7 OR 8 MINUTES THE CABIN BEGAN PRESSURIZING.  AIRCRAFT WAS DIVERTED TO ADS FOR MAINTENANCE.  WILL UPDATE REPORT AFTER MAINTENANCE.  RIGGED DOOR LATCH AND SWITCHES ON CARGO DOOR IAW AVDOOR MANUAL.
